A 61-year-old female asked:
Disclaimer

i have possible crohn's, and get constipated from meds. i'm on miralax , i have had blood in the stool for a long time, but have noticed an increase?

1 doctor answer
Dr. Scott Hacking
17 years experience Family Medicine
Blood: Bright red blood is often from a bleeding hemorrhoid (internal or external) while darker blood can be from a source higher up, like a colon tumor, a bleeding diverticula or from an inflammatory process like Crohn's disease or ulcerative colitis.
Answered on Sep 20, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 42-year-old male asked:
Dr. Ajay Acharya
36 years experience Internal Medicine
Try Linzess..: Linzess will help...hydrate your self. Fleet's enema or mag citrate can be used also.
1
1 thank
A 27-year-old male asked:
Dr. Richard Gould
Specializes in ADHD and Autism
Partial Obstruction: No, you should not take fiber. The blockage is caused by a narrowing in the colon. Stay on your Crohn's meds and eat a diet LOW in fiber. Lots of flu ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Lori Semel
34 years experience Pediatrics
Yes: Could be either of those or something else. If this is persistent, it is important for you to see your primary care doctor and probably a referral to ... Read More
1
1 thank
A 26-year-old male asked:
Dr. Stephen Jarrard
20 years experience General Surgery
Check this out: It certainly could be but could also be many other things. It is not normal to pass blood with your stool. If you are actually anemic and losing blo ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month